# SDR 2002FA0000323

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: General aviation
- Aircraft: N953CA
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30214
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6559100
- Condition: Corroded
- Location: Rt Wing Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE FLAPS.  CORROSION SEEMS TO BE AGGRAVATED WHERE THE ALUMINUM RIBS BUTT UP AND ARE RIVETED TO THE FLAP STEEL MATERIAL HINGES.
